# SDR SWAA2023102603637

- Difficulty date: September 22, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SHIELD ATTACH ANGLE CRACKED BS 767 - BS 787 RBL 21 WL 163<[01] UPDATED STEP 1 - 3;[02] UPDATED STEP 3 AND 4;[03] REMOVED AFT CARGO BAY FWD SHIELD ATTACH ANGLE BS 767 - BS 787 RBL 21 WL 163 IAW SRM 51-40-02-0G-0  RECEIVED NEW ATTACH ANGLE ITEM # : 146A8125-53 PO# : 935913/1  LOCATED AND DRILLED NEW ATTACH ANGLE IAW SRM 51-40-05-0G-0; DWG 146A0081 ID:0046 REV:- ;AND DWG 146A8123 ID:0016 REV:-  INSTALLED NEW SHIELD ATTACH ANGLE IAW SRM 51-40-02-0G-0; DWG 146A0081 ID:0046 REV:- ;AND DWG 146A8123 ID:0016 REV:-;[04] UPDATED MEASUREMENT TABLE;[05] UPDATED STEP 5;[06] COMPLETE
